IDEAS home Printed from https://ideas.repec.org/a/spr/dyngam/v3y2013i2p125-127.html
   My bibliography  Save this article

Preface: Special Issue on Stochastic Games

Author

Listed:
  • Andrzej Nowak

    ()

  • Eilon Solan

    ()

  • Sylvain Sorin

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Andrzej Nowak & Eilon Solan & Sylvain Sorin, 2013. "Preface: Special Issue on Stochastic Games," Dynamic Games and Applications, Springer, vol. 3(2), pages 125-127, June.
  • Handle: RePEc:spr:dyngam:v:3:y:2013:i:2:p:125-127
    DOI: 10.1007/s13235-013-0076-9
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s13235-013-0076-9
    Download Restriction: Access to full text is restricted to subscribers.
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
    2. Eilon Solan & Nicolas Vieille, 2001. "Stopping Games: recent results," Working Papers hal-00595484, HAL.
    3. Ioannis Karatzas & Martin Shubik & William D. Sudderth, 1994. "Construction of Stationary Markov Equilibria in a Strategic Market Game," Mathematics of Operations Research, INFORMS, vol. 19(4), pages 975-1006, November.
    4. Anna Jaśkiewicz & Andrzej Nowak, 2011. "Stochastic Games with Unbounded Payoffs: Applications to Robust Control in Economics," Dynamic Games and Applications, Springer, vol. 1(2), pages 253-279, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Pierre Bernhard & Marc Deschamps, 2017. "On Dynamic Games with Randomly Arriving Players," Dynamic Games and Applications, Springer, vol. 7(3), pages 360-385, September.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Piotr Więcek, 2009. "Pure equilibria in a simple dynamic model of strategic market game," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 69(1), pages 59-79, March.
    2. I. Karatzas & M. Shubik & W. Sudderth, 2000. "A Stochastic Overlapping Generations Economy with Inheritance," Working Papers 00-04-023, Santa Fe Institute.
    3. Mele, Antonio & Molnar, Krisztina & Santoro, Sergio, 2014. "On the perils of stabilizing prices when agents are learning," Discussion Paper Series in Economics 1/2015, Norwegian School of Economics, Department of Economics.
    4. Martin Shubik, 2011. "The Present and Future of Game Theory," Cowles Foundation Discussion Papers 1808, Cowles Foundation for Research in Economics, Yale University.
    5. Geanakoplos, John & Karatzas, Ioannis & Shubik, Martin & Sudderth, William D., 2014. "Inflationary equilibrium in a stochastic economy with independent agents," Journal of Mathematical Economics, Elsevier, vol. 52(C), pages 1-11.
    6. Vassili Kolokoltsov, 2017. "The Evolutionary Game of Pressure (or Interference), Resistance and Collaboration," Mathematics of Operations Research, INFORMS, vol. 42(4), pages 915-944, November.
    7. Martin Shubik, 1977. "A Theory of Money and Financial Institutions," Cowles Foundation Discussion Papers 462, Cowles Foundation for Research in Economics, Yale University.
    8. V. N. Kolokoltsov & O. A. Malafeyev, 2018. "Corruption and botnet defense: a mean field game approach," International Journal of Game Theory, Springer;Game Theory Society, vol. 47(3), pages 977-999, September.
    9. Laraki, Rida & Solan, Eilon & Vieille, Nicolas, 2005. "Continuous-time games of timing," Journal of Economic Theory, Elsevier, vol. 120(2), pages 206-238, February.
    10. Geanakoplos, J. & Karatzas, I. & Shubik, M. & Sudderth, W., 2000. "A strategic market game with active bankruptcy," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 359-396, November.
    11. I. Karatzas & M. Shubik & W. Sudderth, 1997. "A Stochastic Infinite-Horizon Economy with Secured Lending or Unsecured Lending and Bankruptcy," Working Papers 97-12-093, Santa Fe Institute.
    12. Sylvain Sorin, 2011. "Zero-Sum Repeated Games: Recent Advances and New Links with Differential Games," Dynamic Games and Applications, Springer, vol. 1(1), pages 172-207, March.
    13. Ioannis Karatzas & Martin Shubik & William D. Sudderth, 2008. "Financial Control of a Competitive Economy without Randomness," Cowles Foundation Discussion Papers 1681, Cowles Foundation for Research in Economics, Yale University.
    14. Karatzas, Ioannis & Shubik, Martin & Sudderth, William D., 1997. "A strategic market game with secured lending," Journal of Mathematical Economics, Elsevier, vol. 28(2), pages 207-247, September.
    15. Miao, Jianjun, 2006. "Competitive equilibria of economies with a continuum of consumers and aggregate shocks," Journal of Economic Theory, Elsevier, vol. 128(1), pages 274-298, May.
    16. Cheng-Zhong Qin & Martin Shubik, 2012. "Selecting a unique competitive equilibrium with default penalties," Journal of Economics, Springer, vol. 106(2), pages 119-132, June.
    17. Pradeep Dubey & John Geanakoplos, 2000. "Inside and Outside Money, Gains to Trade, and IS-LM," Cowles Foundation Discussion Papers 1257, Cowles Foundation for Research in Economics, Yale University.
    18. Boyarchenko, Svetlana & Levendorskiĭ, Sergei, 2014. "Preemption games under Lévy uncertainty," Games and Economic Behavior, Elsevier, vol. 88(C), pages 354-380.
    19. repec:esx:essedp:711 is not listed on IDEAS
    20. Lilia Maliar & Serguei Maliar, 2016. "Ruling Out Multiplicity of Smooth Equilibria in Dynamic Games: A Hyperbolic Discounting Example," Dynamic Games and Applications, Springer, vol. 6(2), pages 243-261, June.
    21. Luque-Vásquez, Fernando & Adolfo Minjárez-Sosa, J., 2014. "A note on the σ-compactness of sets of probability measures on metric spaces," Statistics & Probability Letters, Elsevier, vol. 84(C), pages 212-214.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:dyngam:v:3:y:2013:i:2:p:125-127. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Springer Nature Abstracting and Indexing). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.